Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 17, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 6, 2015, 5:18 PM CDT for Fillmore County, Thayer County, Nebraska. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 5:18 PM CDT (22:18 UTC)
- Expired
- May 6, 2015, 5:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fillmore County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 67 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:22 PM CDT | TSTM WND DMG | 6 Se Davenport, NE | NERAIN OBSERVER REPORTS STORM DAMAGE...POSSIBLY TORNADIC. SEVERAL BROKEN TREES UP TO 14 INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR. |
| May 6, 5:30 PM CDT | TORNADO | 4 E Davenport, NE | TORNADO ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WFUS53 KGID 062218
TORGID
NEC059-169-062245-
/O.NEW.KGID.TO.W.0017.150506T2218Z-150506T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 518 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR DESHLER...OR 27 MILES NORTH OF
BELLEVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CARLETON AROUND 530 PM CDT.
SHICKLEY AND BRUNING AROUND 535 PM CDT.
STRANG AROUND 540 PM CDT.
OHIOWA AROUND 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 9742 4015 9770 4015 9782 4030 9782
4053 9775
TIME...MOT...LOC 2218Z 209DEG 43KT 4020 9777
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
GUERRERO3 follow-up statements
633
WWUS53 KGID 062220
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
520 PM CDT WED MAY 6 2015
NEC059-169-062245-
/O.CON.KGID.TO.W.0017.000000T0000Z-150506T2245Z/
THAYER NE-FILLMORE NE-
520 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN THAYER AND SOUTHERN FILLMORE COUNTIES...
AT 519 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR DESHLER...OR 28
MILES NORTH OF BELLEVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
CARLETON AROUND 530 PM CDT.
SHICKLEY AND BRUNING AROUND 535 PM CDT.
STRANG AROUND 540 PM CDT.
OHIOWA AROUND 545 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 9742 4015 9770 4015 9782 4030 9782
4053 9775
TIME...MOT...LOC 2219Z 209DEG 43KT 4022 9776
TORNADO...OBSERVED
HAIL...1.00IN
$$
GUERRERO441
WWUS53 KGID 062230
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
530 PM CDT WED MAY 6 2015
NEC059-169-062245-
/O.CON.KGID.TO.W.0017.000000T0000Z-150506T2245Z/
THAYER NE-FILLMORE NE-
530 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN THAYER AND SOUTHERN FILLMORE COUNTIES...
AT 530 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER CARLETON...OR 35 MILES NORTH OF BELLEVILLE...MOVING
NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
STRANG AROUND 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 9742 4022 9764 4022 9782 4030 9782
4053 9775
TIME...MOT...LOC 2230Z 209DEG 43KT 4034 9768
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
GUERRERO238
WWUS53 KGID 062233
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
533 PM CDT WED MAY 6 2015
NEC059-169-062245-
/O.CON.KGID.TO.W.0017.000000T0000Z-150506T2245Z/
THAYER NE-FILLMORE NE-
533 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN THAYER AND SOUTHERN FILLMORE COUNTIES...
AT 532 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR SHICKLEY...OR 34
MILES SOUTH OF YORK...MOVING NORTHEAST AT 50 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO 4 EAST OF DAVENPORT.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN THAYER AND SOUTHERN FILLMORE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 9742 4027 9765 4031 9782 4053 9775
TIME...MOT...LOC 2232Z 209DEG 43KT 4037 9766
TORNADO...OBSERVED
HAIL...1.00IN
$$
GUERREROWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 6, 2:39 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 239 PM CDT WED MAY 6 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 PLENTY OF INSTABILITY AND SHEAR TO WORK WITH THIS AFTERNOON...SO RAPID THUNDERSTORM DEVELOPMENT AND SEVERE WEATHER IS EXPECTED...WITH ROUGHLY THE SOUTHEASTERN HALF OF THE FORECAST AREA NOW IN A TORNADO WATCH THROUGH 9 PM. LARGE HAIL...WINDS GUSTS IN EXCESS OF 60 MPH...AND TORNADOES ARE ALL POSSIBLE. EXPECT CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER TO DIMINISH DURING THE OVERNIGHT HOURS AS THE RESPONSIBLE LOW PRESSURE SYSTEM TRACKS NORTHEASTWARD. COULD SEE ANOTHER ROUND OF THUNDERSTORMS DEVELOP ACROSS THE AREA AHEAD OF A COLD FRONT TOMORROW AFTERNOON...BUT FOCUS OF THE STRONGER ACTIVITY TOMORROW SHOULD BE MORE ACROSS NORTH CENTRAL KANSAS AND NOT ENCOMPASS AS MUCH OF THE LOCAL AREA AS THIS AFTERNOON/EVENINGS ACTIVITY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 WILL BE BRIEF DUE TO ONGOING CONVECTION...BUT PRIMARY FORECAST CONCERN WILL CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES THIS WEEKEND. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD SHOWING SWRLY FLOW IN PLACE IN THE UPPER LEVELS...AS A STRONG LOW PRESSURE SYSTEM HAS SHIFTED SOUTH ALONG THE WEST COAST INTO SRN CALIFORNIA. THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT ARE DRIVEN PRIMARILY BY SHORTWAVE DISTURBANCES EJECTED OUT AHEAD OF THE MAIN UPPER LOW...WHICH BY SUNRISE SATURDAY IS EXPECTED TO BE OVER THE FOUR CORNERS REGION. MAIN CONCERN INTO THIS WEEKEND WILL BE AS THAT LOW CONTINUES TO PUSH EAST...EVENTUALLY ONTO THE PLAINS...WITH THE 12Z GFS/ECMWF TAKING THE LOW ON A N/NE PATH THROUGH WRN NEBRASKA ON SUNDAY. INCREASED LARGER SCALE LIFT...SFC BOUNDARIES AND OTHER PARAMETERS CONTINUE TO SUGGEST THAT SATURDAY AFTERNOON/NIGHT WILL BRING ANOTHER SHOT AT SEVERE WEATHER. SUNDAY...THE MAIN INSTABILITY AXIS/SFC FRONT LOOKS TO PUSH E/SE...BUT THE MAIN UPPER LEVEL LOW WILL BE IN CLOSE PROXIMITY TO THE CWA. LOT OF DETAILS YET TO WORK OUT. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 219 PM CDT WED MAY 6 2015 MVFR OR LOWER CIGS ARE EXPECTED THROUGH THE EVENING HOURS AS SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOCAL AREA. SOME OF THESE STORMS COULD HAVE WIND GUSTS IN EXCESS OF 35KTS...ESPECIALLY NEAR KGRI WHERE THE SEVERE PROBABILITIES ARE HIGHER. EXPECT THUNDERSTORM POTENTIAL TO DIMINISH DURING THE EARLY MORNING HOURS THURSDAY...WITH VFR CONDITIONS RETURNING TO BOTH TERMINALS BY DAYBREAK. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...ADP AVIATION...ROSSI
Hazardous weather outlook, May 6, 2:25 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 225 PM CDT WED MAY 6 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071930- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 225 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND INTO TONIGHT...SOME OF WHICH ARE EXPECTED TO BECOME SEVERE. HAIL TO THE SIZE OF GOLFBALLS...DAMAGING WIND GUSTS TO 60 MPH OR GREATER AS WELL AS ISOLATED TORNADOES ARE ALL POSSIBLE THROUGH 9 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS REMAIN IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT THROUGH SUNDAY NIGHT. THERE WILL BE THE CHANCE FOR SEVERE THUNDERSTORMS...MAINLY SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE LOCAL AREA LATER THIS AFTERNOON AND INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI
In the hours before
Local storm report, May 6, 5:04 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
504 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TORNADO 3 SW HARDY 39.98N 97.96W
05/06/2015 JEWELL KS BROADCAST MEDIA
TORNADO ON GROUND NEAR 300 ROAD AND BIRCH ROAD IN FAR
NORTHEAST JEWELL COUNTY.
&&
PFANNKUCHLocal storm report, May 6, 5:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
506 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 E FORMOSO 39.78N 97.94W
05/06/2015 JEWELL KS TRAINED SPOTTER
TORNADO STILL ON GROUND.
&&
ADPLocal storm report, May 6, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TORNADO 3 SW HARDY 39.98N 97.96W
05/06/2015 JEWELL KS BROADCAST MEDIA
TORNADO ON GROUND NEAR 300 ROAD AND BIRCH ROAD IN FAR
NORTHEAST JEWELL COUNTY. ROOF OFF OF HOUSE AND GRAIN BINS
DESTROYED.
&&
PFANNKUCHLocal storm report, May 6, 5:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
511 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 1 N SCOTTSVILLE 39.56N 97.95W
05/06/2015 MITCHELL KS LAW ENFORCEMENT
&&
ADPLocal storm report, May 6, 5:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
512 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 7 NNE LURAY 39.20N 98.63W
05/06/2015 E0.88 INCH OSBORNE KS TRAINED SPOTTER
&&
PFANNKUCHLocal storm report, May 6, 5:16 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
516 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO 2 SE RUSKIN 40.12N 97.84W
05/06/2015 NUCKOLLS NE STORM CHASER
LARGE TORNADO ON GROUND...POWER FLASHES
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:19 PM CDT | Special Weather Statement | GID | Webster | 26 min |
| May 6, 2:41 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 29 min |
| May 6, 4:18 PM CDT | Tornado Warning | GID | Adams | 27 min |
| May 6, 4:19 PM CDT | Tornado Warning | GID | Nuckolls, Webster | 26 min |
| May 6, 4:42 PM CDT | Tornado Warning | GID | Nuckolls | 33 min |
| May 6, 4:58 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 32 min |
| May 6, 5:22 PM CDT | Tornado Warning | GID | Clay | 15 min |
| May 6, 5:28 PM CDT | Tornado Warning | GID | Thayer | 32 min |
| May 6, 5:39 PM CDT | Tornado Warning | GID | Fillmore | 9 min |
| May 6, 5:55 PM CDT | Tornado Warning | GID | Thayer | 35 min |
| May 6, 5:58 PM CDT | Special Weather Statement | GID | Hall | 32 min |
| May 6, 6:23 PM CDT | Tornado Warning | GID | Thayer | 37 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.